CSpace  > 系统科学研究所
构造小域上的最优局部修复码
张志芳; 徐敬可; 刘木兰
2017
Source Publication中国科学数学
ISSN1674-7216
Volume047Issue:011Pages:1607
Abstract局部修复码是近几年分布式存储编码领域一个非常热门的研究方向.满足局部修复性r即要求码字的一位能够被其他至多r位恢复.这种性质对于提高分布式存储系统中失效节点的修复效率非常重要.本文主要考虑了域规模小于扎时最优局部修复码的构造.具体地,本文构造了有限域Fq(q=r/r+1n+1)上满足所有位局部修复性r=2、d:6和d=r+1的最优局部修复码.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41568
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张志芳,徐敬可,刘木兰. 构造小域上的最优局部修复码[J]. 中国科学数学,2017,047(011):1607.
APA 张志芳,徐敬可,&刘木兰.(2017).构造小域上的最优局部修复码.中国科学数学,047(011),1607.
MLA 张志芳,et al."构造小域上的最优局部修复码".中国科学数学 047.011(2017):1607.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张志芳]'s Articles
[徐敬可]'s Articles
[刘木兰]'s Articles
Baidu academic
Similar articles in Baidu academic
[张志芳]'s Articles
[徐敬可]'s Articles
[刘木兰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张志芳]'s Articles
[徐敬可]'s Articles
[刘木兰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.